X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (28) 28
q-homology planes (16) 16
mathematics - algebraic geometry (10) 10
surfaces (7) 7
algebraic geometry (6) 6
mathematics, applied (6) 6
rationality (6) 6
affine surfaces (5) 5
affine lines (4) 4
q-homology projective plane (4) 4
14j17 (3) 3
14r25 (3) 3
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (3) 3
algebra (3) 3
automorphisms (3) 3
logarithmic kodaira dimension (3) 3
makar-limanov invariant (3) 3
mathematics - commutative algebra (3) 3
mathematics, general (3) 3
q-homology plane (3) 3
space (3) 3
14r20 (2) 2
57r57 (2) 2
acyclic surface (2) 2
additive group (2) 2
algebraic-surfaces (2) 2
curves (2) 2
cyclic branch covers (2) 2
del-pezzo surfaces (2) 2
fake projective plane (2) 2
general (2) 2
geometric genus (2) 2
homology (2) 2
homology plane (2) 2
k-theory and homology (2) 2
lines (2) 2
mathematics - complex variables (2) 2
normal surface singularities (2) 2
number (2) 2
properly elliptic surface (2) 2
quotient singularities (2) 2
quotients (2) 2
rational cuspidal curves (2) 2
seiberg-witten invariants (2) 2
surface of general type (2) 2
0 (1) 1
13n15 (1) 1
14c17 (1) 1
14d06 (1) 1
14e08 (1) 1
14h50 (1) 1
14h50 primary, 14r10 (1) 1
14j25 (1) 1
14j26 (1) 1
14r10 (1) 1
2 complex-variables (1) 1
2-dimensional quotients (1) 1
32s25 (1) 1
32s45 (1) 1
57m25 (1) 1
57m27 (1) 1
[ math.math-ac ] mathematics [math]/commutative algebra [math.ac] (1) 1
abelian covers (1) 1
absolute constants (1) 1
additive group action (1) 1
affine plane (1) 1
affine surfaces with finite picard groups (1) 1
algebra and number theory (1) 1
algebraic topology (1) 1
algebraic variety (1) 1
ample canonical divisor (1) 1
applications of mathematics (1) 1
belyi-shabat polynomial (1) 1
belyi–shabat polynomial (1) 1
bloch's conjecture (1) 1
branched covers (1) 1
branched cyclic covers of 3-manifolds (1) 1
c-3 (1) 1
c-n (1) 1
cancellation theorem (1) 1
casson-walker invariant (1) 1
casson–walker invariant (1) 1
classification (1) 1
commutative algebra (1) 1
conic sections (1) 1
continued fractions (1) 1
contractible curve (1) 1
curves, elliptic (1) 1
cusp (1) 1
cusps (1) 1
cyclic singularity (1) 1
danielewski surfaces (1) 1
dedekind sums (1) 1
eisenman intrinsic measures (1) 1
ellipse (1) 1
enriques surface (1) 1
equivariant endomorphism (1) 1
etale endomorphism (1) 1
etale endomorphisms (1) 1
exceptional q-homology plane (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


中国科学:数学英文版, ISSN 1674-7283, 2015, Volume 58, Issue 3, pp. 501 - 512
We present the complete list of all singularity types on Gorenstein Q-homology projective planes, i.e... 
投影机 | 同源 | 奇异性 | 类型 | rational double point | ℚ-homology projective plane | Enriques surface | MATHEMATICS | MATHEMATICS, APPLIED | NUMBER | DEL-PEZZO SURFACES | Q-homology projective plane | QUOTIENTS
Journal Article
by Keum, J
RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI, ISSN 1120-6330, 2012, Volume 23, Issue 2, pp. 137 - 155
We give a criterion for a projective surface to become a quotient of a fake projective plane... 
MATHEMATICS | MATHEMATICS, APPLIED | Fake projective plane | Q-homology projective plane | surface of general type | properly elliptic surface | SURFACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 12/2018, Volume 339, pp. 248 - 284
A smooth complex variety satisfies the Generalized Jacobian Conjecture if all its étale endomorphisms are proper. We study the conjecture for Q-acyclic... 
Jacobian Conjecture | Belyi–Shabat polynomial | Étale endomorphism | Equivariant endomorphism | Q-homology plane | Pseudo-plane | MATHEMATICS | Belyi-Shabat polynomial | Etale endomorphism | Q-HOMOLOGY PLANES | SURFACES | Algebraic Geometry | Mathematics
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2011, Volume 61, Issue 2, pp. 745 - 774
We consider singular Q-acyclic surfaces with smooth locus of non-general type. We prove that if the singularities are topologically rational then the smooth... 
Exceptional ℚ-homology plane | Homology plane | Acyclic surface | MATHEMATICS | exceptional Q-homology plane | homology plane | AFFINE LINES | QUOTIENT SINGULARITIES | SURFACES | Mathematics - Algebraic Geometry
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 11/2015, Volume 14, Issue 9
... affine plane has equation X-n = Y-m in some algebraic coordinates on the plane. This gives also a proof of the theorem of Abhyankar-Moh-Suzuki concerning embeddings of the complex line into the plane... 
cusp | Kodaira dimension | affine plane | Contractible curve | MATHEMATICS | MATHEMATICS, APPLIED | Q-HOMOLOGY PLANES | SURFACES | Mathematics - Algebraic Geometry
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 08/2012, Volume 258, Issue 2, pp. 421 - 457
A Q-homology plane is a normal complex algebraic surface having trivial rational homology... 
ℚ-Homology plane | Homology plane | Acyclic surface | MATHEMATICS | WEIGHTED GRAPHS | homology plane | Q-homology plane | AFFINE LINES | acyclic surface | QUOTIENT SINGULARITIES | SURFACES
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 09/2011, Volume 48, Issue 3, pp. 633 - 644
We give a geometric proof of the fact that any affine surface with trivial Makar-Limanov invariant has finitely many singular points. We deduce that a complete... 
MATHEMATICS | Q-HOMOLOGY PLANES | MAKAR-LIMANOV INVARIANT | 14R10 | 14R25 | 14R20
Journal Article
Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni, ISSN 1120-6330, 2012, Volume 23, Issue 2, pp. 137 - 155
Journal Article
Algebra and Number Theory, ISSN 1937-0652, 2018, Volume 12, Issue 5, pp. 1073 - 1105
...+1)a(i+2)a(i+3) - a(i+2)a(i+3)+a(i+3) - 1, and w* = gcd(W1,...,W4). The aim was to give many interesting examples of Q-homology projective planes. They occur when w* = 1... 
Q-homology projective planes | Branched covers | Dedekind sums | MATHEMATICS | branched covers
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2003, Volume 53, Issue 2, pp. 429 - 464
In this article, we prove that a Q-homology plane X with two algebraically independent G... 
Makar-Limanov invariant | ℚ-homology plane | Additive group action | MATHEMATICS | Q-homology plane | additive group action | AFFINE SURFACES
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 12/2008, Volume 56, Issue 3, pp. 669 - 686
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 09/2017, Volume 115, Issue 3, pp. 638 - 692
To classify planar complex rational cuspidal curves E⊆P2 it remains to classify the ones with complement of log general type, that is, the ones for which... 
14H50 (primary) | 14J17 | 14R25 (secondary) | MATHEMATICS | Q-HOMOLOGY PLANES | Mathematics - Algebraic Geometry
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 04/2009, Volume 61, Issue 2, pp. 393 - 425
Journal Article
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, ISSN 0025-5645, 04/2009, Volume 61, Issue 2, pp. 393 - 425
This paper classifies all Q-homology planes which appear as cyclic covers of A(2). 
SPACE | MATHEMATICS | logarithmic Kodaira dimension | 2 COMPLEX-VARIABLES | Q-homology planes | cyclic branch covers | AFFINE LINES | SURFACES | RATIONALITY
Journal Article
Transformation Groups, ISSN 1083-4362, 12/2006, Volume 11, Issue 4, pp. 725 - 735
This paper is a supplement to the papers [KiKo] and [GMMR]. We show the role of group actions in the classification of affine lines on Q-homology planes. 
MATHEMATICS | SURFACES | Algebraic Geometry | Mathematics
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 2010, Volume 131, Issue 1-2, pp. 265 - 274
Let V be a normal affine surface which admits C*- and C+-actions. Such surfaces were classified e. g., in: Flenner and Zaidenberg (Osaka J Math 40:981-1009,... 
MATHEMATICS | Q-HOMOLOGY PLANES | LINES | AFFINE SURFACES | Algebraic Geometry | Commutative Algebra | Mathematics
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2008, Volume 83, Issue 3, pp. 547 - 571
Let S be a smooth complex affine surface with finite Picard group. We prove that if κ(S) = 1 (resp. κ(S) = 2) then P2(S) > 0 (resp. P6(S) > 0) and determine... 
General | Logarithmic kodaira dimension | Logarithmic plurigenera | Affine surfaces with finite picard groups | MATHEMATICS | affine surfaces with finite Picard groups | logarithmic Kodaira dimension | logarithmic plurigenera | DEL-PEZZO SURFACES | Q-HOMOLOGY PLANES | RATIONALITY
Journal Article
Indian Journal of Pure and Applied Mathematics, ISSN 0019-5588, 9/2019, Volume 50, Issue 3, pp. 619 - 634
We will briefly describe the basic theory of non-complete algebraic varieties developed by Japanese algebraic geometers and some of the main contributions of... 
Non-complete algebraic varieties | Numerical Analysis | Mathematics, general | algebraic variety | smooth projective surface | Mathematics | Applications of Mathematics | CANCELLATION THEOREM | C-N | OPERATIONS | PROOF | Q-HOMOLOGY PLANES | RATIONALITY | ETALE ENDOMORPHISMS | MATHEMATICS | ADDITIVE GROUP | 2-DIMENSIONAL QUOTIENTS | AFFINE SURFACES
Journal Article
The Michigan mathematical journal, ISSN 0026-2285, 2004, Volume 52, Issue 3, pp. 619 - 625
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2012, Volume 140, Issue 6, pp. 1865 - 1879
...., by blowing up several times inside a configuration of curves on the projective plane and then by contracting chains of rational curves... 
Integers | Morphisms | Conic sections | Keels | Algebra | Quotients | Geometric planes | Mathematical surfaces | Mathematics | Continued fractions | MATHEMATICS | MATHEMATICS, APPLIED | cyclic singularity | Q-homology projective plane | Rational surface | ample canonical divisor
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.